RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 24, Number 3  


Differential Equations and Mathematical Physics
A problem with dynamical boundary condition for a one-dimensional hyperbolic equation
A. B. Beylin, L. S. Pulkina
407

Mechanics of Solids
On a micropolar theory of growing solids
E. V. Murashkin, Yu. N. Radayev
424
The steady-state creep of long membrane in a rigid matrix at a variable transverse pressure
A. M. Lokoshchenko, W. V. Teraud, E. A. Shevarova
445
Properties of the strain rate sensitivity function produced by the linear viscoelasticity theory and existence of its maximum with respect to strain and strain rate
A. V. Khokhlov
469
Modeling of viscoelastoplastic deformation of flexible shallow shells with spatial-reinforcements structures
A. P. Yankovskii
506

Mathematical Modeling, Numerical Methods and Software Complexes
Convective layered flows of a vertically whirling viscous incompressible fluid. Temperature field investigation
N. V. Burmasheva, E. Yu. Prosviryakov
528
A divergence-free method of collocations and least squares for the computation of incompressible fluid flows and its efficient implementation
E. V. Vorozhtsov, V. P. Shapeev
542

Short Communication
Differential Equations and Mathematical Physics
Well-posedness of a mixed type problem for the multidimensional hyperbolic-parabolic equation
S. A. Aldashev
574
Mechanics of Solids
Dynamic thermal stability of heated geometrically irregular cylindrical shell under the influence of a periodic temporal coordinate load
G. N. Belostochny, O. A. Myltcina
583
On the solution of one problem of deformation of rod systems that does not satisfy the Hadamard conditions by the simple iteration method
V. V. Struzhanov, A. V. Korkin
595
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021